MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US GLOBAL ADVANTAGE HUM HD 56X21; GLOBAL ADVANTAGE IMPLANT : SHOULDER HUMERAL HEADS

DEPUY ORTHOPAEDICS INC US GLOBAL ADVANTAGE HUM HD 56X21; GLOBAL ADVANTAGE IMPLANT : SHOULDER HUMERAL HEADS
Catalog Number 112856020
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 12/09/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Patient was revised to address infection.Doi: unknown.Dor: (b)(6) 2017.Affected side: left shoulder.
 
Additional Manufacturer Narrative
Investigation summar: no device associated with this report was received for examination.Depuy synthes considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, a follow-up medwatch will be filed as appropriate. .

Brand Name
GLOBAL ADVANTAGE HUM HD 56X21
Common Device Name
GLOBAL ADVANTAGE IMPLANT : SHOULDER HUMERAL HEADS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key7169392
Report Number1818910-2018-50412
Device Sequence Number11235511
Product Code HSD
UDI-Device Identifier10603295005261
UDI-Public10603295005261
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K984541
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 12/09/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number112856020
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/09/2017
Supplement Date Received by Manufacturer09/20/2018
Initial Report FDA Received Date01/05/2018
Supplement Report FDA Received Date09/21/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;